

SALT Conference Draft Agenda | Hyatt Regency Cambridge, MD

Day 1 11 Jun 2024		
8:30 am	Registration	
9:00 am	Welcome & conference framing	
9:10-9:45 am	Overview - SWI SLR state of the science? (Mini-talks about Delmarva, preview / advertise Meeting Sessions of the day)	
9:45-10:15 am	Break - coffee/snacks	
10:15-11:00 am	Regional (LA) Case study	
11:00-11:45 am	Regional (NC) Case study	
11:45 am-12:45 pm	Lunch - catered by hotel	
12:45-2:15 pm (1.5 hr)	Meeting Session 1 A - Field and Crop Responses	Meeting Session 1 B - Landscape evolution
2:15-2:45 pm	Break - coffee/snacks	
2:45-4:15 pm (1.5 hr)	Meeting Session 2 A - Environmental (in)justice of SWI	Meeting Session 2 B - Water use and water management and SWI
4:30-6:30 pm	Poster session - drinks/cocktail hour	
	Dinner on your own	
8pm	Movie screening and arts show	

Day 2 12 Jun 2024		
8:30-9:00 am	Good morning and feedback from day 1 - Announce poster winners	
9:00-9:45 am	International - case studies adaptation/restoration/retirement	
9:45-10:15 am	Break - coffee/snacks and check out of hotel room	
10:15-11:45 am (1.5 hr)	Meeting Session 3 A - Soils in transition	Meeting Session 3 B - Economic effects and drivers of SWI
11:45 am - 12:45 pm	Lunch catered by hotel - Assign work? Or discussions?	
12:45-2:15 pm (1.5 hr)	Meeting Session 4 A - Ghost forests and marsh migration in the coastal zone	Meeting Session 4 B - Putting coastal resilience into action
2:15-2:30 pm	Break - snacks	
2:30-3:00 pm	Closing - Action plan - Research gaps - Big conclusions/reporting back	
3:00 pm	END	